# SDR CA991028001

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470K
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100123
- Condition: Cracked
- Location: Engine
- Part time: 435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT FOUND CRACKED 75 PERCENT THROUGH.
